International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Generalized Absolute Riesz Summability of Infinite Series and Fourier Series

  • BaÄŸdagül Kartal1
  1. Erciyes University Department of Mathematics

Abstract

In this paper, two known theorems dealing with $|\bar{N},p_{n}|_{k}$ summability of infinite series and Fourier series have been generalized to ${\varphi}-|\bar{N},p_{n};\beta|_{k}$ summability.

How to Cite

B. Kartal, Generalized Absolute Riesz Summability of Infinite Series and Fourier Series, Int. J. Anal. Appl. 18 (2020), 957–964. https://doi.org/10.28924/2291-8639-18-2020-957

BibTeX
@article{Kartal2020,
  author  = {Kartal, BaÄŸdagül},
  title   = {Generalized Absolute Riesz Summability of Infinite Series and Fourier Series},
  journal = {Int. J. Anal. Appl.},
  volume  = {18},
  year    = {2020},
  pages   = {957--964},
  doi     = {10.28924/2291-8639-18-2020-957}
}

References

  • [1] R.P. Boas, Quasi-positive sequences and trigonometric series, Proc. Lond. Math. Soc. s3-14A (1965), 38-46.
  • [2] H. Bor, On two summability methods, Math. Proc. Cambridge Philos. Soc. 97 (1) (1985), 147--149.
  • [3] H. Bor, On quasi-monotone sequences and their applications, Bull. Austral. Math. Soc. 43 (2) (1991), 187-192.
  • [4] H. Bor, H. S. Ozarslan, On absolute Riesz summability factors, J. Math. Anal. Appl. 246 (2) (2000), 657-663.
  • [5] H. Bor, H. S. Ozarslan, A note on absolute summability factors, Adv. Stud. Contemp. Math. (Kyungshang) 6 (1) (2003), 1-11.
  • [6] H. Bor, H. Seyhan, On almost increasing sequences and its applications, Indian J. Pure Appl. Math. 30 (10) (1999), 1041-1046.
  • [7] K.K. Chen, Functions of bounded variation and the Ces\`aro means of a Fourier series, Acad. Sinica Science Record 1 (1945), 283-289.
  • [8] T.M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. Lond. Math. Soc. s3-7 (1957), 113-141.
  • [9] A. Karakas, A note on absolute summability method involving almost increasing and $\delta$-quasi-monotone sequences, Int. J. Math. Comput. Sci. 13 (1) (2018), 73-81.
  • [10] A. Karakas, A new factor theorem for generalized absolute Riesz summability, Carpathian Math. Publ. 11 (2) (2019), 345-349.
  • [11] B. Kartal, On generalized absolute Riesz summability method, Commun. Math. Appl. 8 (3) (2017), 359-364.
  • [12] B. Kartal, New results for almost increasing sequences, Ann. Univ. Paedagog. Crac. Stud. Math. 18 (2019), 85-91.
  • [13] S.M. Mazhar, On generalized quasi-convex sequence and its applications, Indian J. Pure Appl. Math. 8 (7) (1977), 784-790.
  • [14] H.S. Ozarslan, A note on ${|\bar{N},p_n;\delta|}_k$ summability factors, Erc. Üni. Fen Bil. Enst. Derg., cilt. 16 (2000), 95-100.
  • [15] H.S. Ozarslan, A note on ${|\bar{N},p_{n}^\alpha|}_k$ summability factors, Soochow J. Math. 27 (1) (2001), 45-51.
  • [16] H.S. Ozarslan, On almost increasing sequences and its applications, Int. J. Math. Math. Sci. 25 (5) (2001), 293-298.
  • [17] H.S. Ozarslan, A note on $\left|\bar{N},p_{n}; \delta\right| _{k}$ summability factors, Indian J. Pure Appl. Math. 33 (3) (2002), 361--366.
  • [18] H.S. Ozarslan, On $|\bar{N},p_n;\delta|_k$ summability factors, Kyungpook Math. J. 43 (1) (2003), 107--112.
  • [19] H.S. Ozarslan, A note on $|\bar{N},p_{n}|_{k}$ summability factors, Int. J. Pure Appl. Math. 13 (4) (2004), 485--490.
  • [20] H.S. Ozarslan, On the local properties of factored Fourier series, Proc. Jangjeon Math. Soc. 9 (2) (2006), 103-108.
  • [21] H.S. Ozarslan, Local properties of factored Fourier series, Int. J. Comp. Appl. Math. 1 (1) (2006), 93-96.
  • [22] H. Seyhan, On the local property of $\varphi-\left|\bar{N},p_{n}; \delta\right| _{k}$ summability of factored Fourier series, Bull. Inst. Math. Acad. Sin. 25 (4) (1997), 311-316.
  • [23] H. Seyhan, A note on absolute summability factors, Far East J. Math. Sci. 6 (1) (1998), 157-162.
  • [24] H. Seyhan, On the absolute summability factors of type (A,B), Tamkang J. Math. 30 (1) (1999), 59-62.
  • [25] H. Seyhan, A. Sonmez, On $\varphi-\left|\bar{N},p_{n}; \delta\right| _{k}$ summability factors, Portugal. Math. 54 (4) (1997), 393--398.